Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The rapidity of convergence of the Hermite-Fejér approximation to functions of one or several variables


Authors: O. Shisha and B. Mond
Journal: Proc. Amer. Math. Soc. 16 (1965), 1269-1276
MSC: Primary 41.41
DOI: https://doi.org/10.1090/S0002-9939-1965-0198062-1
MathSciNet review: 0198062
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fejér, Über Interpolation, Göttinger Nachrichten (1916), 66-91.
  • [2] Elena Moldovan, Observations sur certains procédés d’interpolation généralisés, Acad. Repub. Pop. Romîne. Bul. Şti. Secţ. Şti. Mat. Fiz. 6 (1954), 477–482 (Romanian, with Russian and French summaries). MR 0067242
  • [3] Oved Shisha, Chayim Sternin, and Michael Fekete, On the accuracy of approximation to given functions by certain interpolatory polynomials of given degree, Riveon Lematematika 8 (1954), 59–64 (Hebrew, with English summary). MR 0069942

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.41

Retrieve articles in all journals with MSC: 41.41


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0198062-1
Article copyright: © Copyright 1965 American Mathematical Society